# SDR MASA200500893

- Difficulty date: November 15, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 19,315 hours, 14,875 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6021 ICT - FLAPS FAILED AT 8 DEGREES ON TAXI IN.   MAINTENANCE RESET AND COMPLIED WITH PART A.
